Ask a Dog Vet and Get Answers to Your Dog Health Questions
Welcome to Justanswer! I am Dr. Altman and happy to assist you both today!Luckily this amount of chocolate in a dog her size will not be toxic. It might cause gi upset such as vomiting, diarrhea, lethargy and possibly some muscle tremors but it will not be life threatening.You can give pepcid (famotidine) 10 mg every 12 hours for 2-3 days along with a bland diet of white rice and boiled chicken to minimize the gi side effects but this should subside within a few days. If it continues, there is more serious signs such as the muscle tremors not subsiding, increased water intake, increased anxiety/ pacing, panting then I would advise a veterinary exam but I suspect you will not see any issues or just a little upset stomachPlease let me know if you have any additional questions today!
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION (I am not compensated in any other way). Bonuses are always welcome. Thanks!
If you have additional questions after you rate the question, you are welcome to request me for additional conversations if I am on-line or by beginning your question "Dr. Altman..." or "Dogdoc4u..." and others will leave the questions for me. Good luck to you both!!!
I am glad to see you were able to view my responses earlier. How is your daughter's Heeler doing? I would love an update!
Please let me know if I can be of any further assistance to you both today!
If you are satisfied with our chat please rate or accept so I may be compensated for my time. Thank you!